Sufficient spectral conditions on Hamiltonian and traceable graphs

Ruifang Liu, Wai Chee SHIU*, Jie Xue

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

33 Citations (Scopus)

Abstract

In this paper, we give sufficient conditions on the spectral radius for a bipartite graph being Hamiltonian and traceable, which expand the results of Lu, Liu and Tian (2012) [10]. Furthermore, we also provide tight sufficient conditions on the signless Laplacian spectral radius for a graph to be Hamiltonian and traceable, which improve the results of Yu and Fan (2012) [11].

Original languageEnglish
Pages (from-to)254-266
Number of pages13
JournalLinear Algebra and Its Applications
Volume467
DOIs
Publication statusPublished - 15 Feb 2015

Scopus Subject Areas

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics

User-Defined Keywords

  • Hamiltonian bipartite graph
  • Hamiltonian graph
  • Signless Laplacian spectral radius
  • Spectral radius
  • Traceable bipartite graph
  • Traceable graph

Fingerprint

Dive into the research topics of 'Sufficient spectral conditions on Hamiltonian and traceable graphs'. Together they form a unique fingerprint.

Cite this